ITP OpenIR

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
HIGGS AS GAUGE-FIELDS ON DISCRETE-GROUPS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1994, 卷号: 21, 期号: 1, 页码: 85-94
Authors:  DING, HG;  GUO, HY;  LI, JM;  WU, K;  DING, HG , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
Adobe PDF(439Kb)  |  Favorite  |  View/Download:71/14  |  Submit date:2012/08/29
WAVE-FUNCTION OF NONVACUUM UNIVERSE IN ASHTEKAR THEORY 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 20, 期号: 1, 页码: 89-94
Authors:  DING, HG;  HUANG, CG;  LIU, YY;  ZHANG, YZ;  DING, HG , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
Adobe PDF(310Kb)  |  Favorite  |  View/Download:88/11  |  Submit date:2012/08/29
Quantum General-relativity  Hamiltonian Constraint  Loop Solutions  Gravity  Formulation  Variables  
WAVE-FUNCTION OF CONTRACT-EXPANDING UNIVERSE 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1989, 卷号: 12, 期号: 3, 页码: 341-344
Authors:  DING, HG;  GUO, HY;  SHEN, WL;  DING, HG , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
Adobe PDF(162Kb)  |  Favorite  |  View/Download:68/9  |  Submit date:2012/08/28